Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Elevated liver enzyme with itching on the liver of a 62 years old female

I just had liver mri it was unremarkable have elevated liver enzymes flucuate 200 to 300 has cat scan last year enlarged liver spleen and lymph nodes but another cat scan indicated nothing changedjust had liver mri it was unremarkable. I am 62 yr old female and only other symptoms is itching on my right side by liver ocassionally at night ?
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HELLO,REALLY YOUR SGOT/SGPT SEEMS 5-6TIME HIGHER THAN NORMAL,MUST BE CASE OF CHRONIC PERSISTANT HEPATITIS-BARE YOU HBsAg POSITIVE? INSPITE OF THAT Y YOUR FUNCTIONS IS DUE TO ANOTHER LIVER ENZYME ''ALKALAINE PHOSPHATASE'' IS LIKELY TO BE NORMAL OR SLIGHTELY HIGH,CAT SCAN DETECTS ANY FIBROSIS OR ANY TUMER DEVELOPED OR NOT.YOU KEEP TAKING ONLY FOOD RICH IN GREENLEAF VEGETABELS ALONG WITH LIVER PROTECTIVE TONIC LIKE LIV52,AVOID FATTY FOOD ALMOST BY100% TAKE PROTEIN CARB RICH FOOD&FOLLOW WHAT YOUR TREATING PHYSICAN SAYS,GOOD LUCK.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor